MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA ATTAIN STARFIX LEAD; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MEDTRONIC PUERTO RICO VILLALBA ATTAIN STARFIX LEAD; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 419588
Medical Device Problem Codes High impedance (1291); Capturing Problem (2891)
Health Effect - Clinical Codes Dyspnea (1816); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) device interrogation report displayed question marks instead of the threshold value.It was also reported that the crt-d appeared to be occasionally undersensing and/or blanking on atrial lead during atrial tachycardia/atrial fibrillation (af) event(s).The crt-d and the ra lead remains in use.It was also reported that the left ventricular (lv) lead triggered impedance warning lvtip to rvcoil for high undefined impedance.The lv lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: dtmb1d4 crt-d implanted: (b)(6) 2020, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: b1, b2, b5, h6, additional codes imf (annex f) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) device interrogation report displayed question marks instead of the threshold value.It was also reported that the crt-d appeared to be occasionally undersensing and/or blanking on atrial lead during atrial tachycardia/atrial fibrillation (af) event(s).The crt-d and the ra lead remains in use.It was also reported that the left ventricular (lv) lead triggered impedance warning lvtip to rvcoil for high undefined impedance and possible capture issue noted with patient experience of shortness of breath.The lv lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Correction: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) device interrogation report displayed question marks instead of the threshold value.  the crt-d remains in use.  it was also reported that the left ventricular (lv) lead triggered impedance warning lvtip to rvcoil for high undefined impedance and possible capture issue noted with patient experience of shortness of breath.  the lv lead remains in use.  no further patient complications have been reported as a result of this event.

Brand Name
ATTAIN STARFIX LEAD
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23396971
Report Number2649622-2025-30096
Device Sequence Number18637754
Product Code OJX
UDI-Device Identifier00885074511955
UDI-Public(01)00885074511955(17)150507
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P060039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/07/2015
Device Model Number419588
Device Catalogue Number419588
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2025
Supplement Date Received by Manufacturer10/28/2025
02/06/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date10/28/2025
02/09/2026
Date Device Manufactured12/20/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
407645 LEAD, 6947M55 LEAD
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexMale
Patient Weight55 KG